# SDR MALA060375

- Difficulty date: June 8, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 17,870 hours, 19,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1390
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD COVE EMERGENCY LIGHT 15LN INOP.  FOUND EMERGENCY POWER SUPPLY 24LN CAUSING FAULT.  REPLACED WITH SERVICEABLE UNIT.  ALL CHECKS GOOD.
